MathSciNet Relay Station
MathSciNet bibliographic data
MR980757 (90b:49007) 49A21 (58E30 73C60 82A51)
Leizarowitz, Arie; Mizel, Victor J. One-dimensional infinite-horizon variational problems arising in continuum mechanics. Arch. Rational Mech. Anal. 106 (1989), no. 2, 161–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement